EconPapers    
Economics at your fingertips  
 

Generalized Conharmonically Recurrent Pseudo-Riemannian Manifolds and Their Applications to f (R)-Gravity

Awatif Al-Jedani, Mohabbat Ali, Sameh Shenawy, Mohd Vasiulla and Abdallah Abdelhameed Syied

Journal of Mathematics, 2026, vol. 2026, 1-13

Abstract: This paper studies generalized conharmonically recurrent pseudo-Riemannian manifolds and their geometric and physical implications, with particular attention to applications in fR-gravity. Explicit relations are established among the conharmonic, Riemann, Ricci, Weyl conformal, and Schouten curvature tensors. It is shown that, for n≠2, in both conharmonically symmetric and conformally flat manifolds, the associated recurrence 1-forms are explicitly determined by the scalar curvature. In four-dimensional perfect fluid spacetimes, the imposed curvature conditions yield strong kinematical restrictions: the fluid flow is geodesic, shear-free, irrotational, and nonexpanding, and the four-velocity field is covariantly constant. As an application, conharmonically flat and conharmonically symmetric spacetimes satisfying the fR-gravity field equations are examined. The resulting geometric conditions impose strong constraints on the energy-momentum tensor and admit only highly restricted matter configurations, including stiff-matter and dark-energy–type models.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/8335215.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/8335215.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:8335215

DOI: 10.1155/jom/8335215

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-19
Handle: RePEc:hin:jjmath:8335215